# SDR CAL960144

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND TWO .5 INCH CRACKS AT THE TWO MOST AFT SCREW HOLES IN RIGHT WING LEADING EDGE RIB UPPER CHORD.  THE CHORD WAS REMOVED.  AN ANGLE WAS FABRICATED AND INSTALLED IAW SRM 57-20-2, 51-10-2, 51-30-2, AND MM 51-20-2.  (M)
